Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Ning Ju    :chronological  alphabetical  combined listing:

%% Papers Published   
@article{fds10139,
   Author = {Ning Ju and Stephen Wiggins},
   Title = {On Roughness of Exponential Dichotomy},
   Journal = {Journal of Mathematical Analysis and Application,264 (2001),
             39-49},
   Key = {fds10139}
}

@article{fds10140,
   Author = {Ning Ju},
   Title = {Existence of Global Attractor for the 3D Modified
             Navier-StokesEquations},
   Journal = {Nonlinearity, 14 (2001), 777-786.},
   Key = {fds10140}
}

@article{fds9692,
   Author = {Ning Ju},
   Title = {The H^1-compact global attractor for the solutions to the
             Navier-Stokes equations in two-dimensional unbounded
             domains.},
   Journal = {Nonlinearity 13 (2000), no. 4, 1227--1238},
   Key = {fds9692}
}

@article{fds9693,
   Author = {Ning Ju},
   Title = {Estimates of asymptotic degrees of freedom for solutions to
             the Navier-Stokes equations.},
   Journal = {Nonlinearity 13 (2000), no. 3, 777--789.},
   Key = {fds9693}
}

@article{fds9694,
   Author = {Ning Ju},
   Title = {Numerical analysis of parabolic p-Laplacian: approximation
             of trajectories.},
   Journal = {SIAM J. Numer.Anal. 37 (2000), no. 6, 1861--1884},
   Key = {fds9694}
}


%% Papers Accepted   
@article{fds10109,
   Author = {Ning Ju},
   Title = {On the Global Stability of Temporal Discretization of the
             Navier-Stokes Equations,},
   Journal = {IMA Journal of Numer. Anal. 2001},
   Key = {fds10109}
}


%% Papers Submitted   
@article{fds10110,
   Author = {N. Ju and D. Small and S. Wiggins},
   Title = {Existence and Computation of Hyperbolic Trajectories of
             Aperiodically Time Dependent Vector Fields and Their
             Approximations.},
   Key = {fds10110}
}


%% Preprints   
@article{fds10141,
   Author = {Ning Ju and Stephen Wiggins},
   Title = {An Integral Manifold Theorem for an Unbounded
             Non-autonoumous System},
   Key = {fds10141}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320